Doctor insights on:
Does Tylenol Cause Glaucoma
I'm having constant frontal headaches associated with eye pain/eye strain. I've taken Tylenol, but doesn't help. I was recently diagnosed with glaucoma and I'm 29. Could there possibly be a misdiagnose and I could possibly have a brain tumor?
Maybe but: I doubt that you have a tumor. You can get it checked but the more likely cause is stress and the eye strain you mentioned. The glaucoma can give you eye pain. Has this been treated and is it severe? Do you have a lot of stress. If you have eye strain have you been checked for glasses? These are things I would check out first. ...Read moreSee 1 more doctor answer
Could taking tylenol (acetaminophen) or tylenol (acetaminophen) 3 cause a 96.62 non african GFR reading?
It normal, and no: Many pathologists, nephrologists, and other physicians are strongly critical of the fad for "estimating glomerular filtration rate" from a spot creatinine. The "african" business is because black people are supposedly more muscular than white people, but serum creatinine actually is a reflection of both muscle mass / fitness and kidney function. If your physician isn't concerned, i wouldn't be. ...Read more
No: Assuming you're >12 years old, don't have aids, alcoholism, or other chronic liver disease, you should be okay. For anyone interested in learning everything you wanted to know about tylenol (acetaminophen) overdose, but were afraid to ask, please direct your web browser to: http://www.Tylenolprofessional.Com/assets/overdose_monograph.Pdf. ...Read more
Can tylenol (acetaminophen) make you gain weight? I've lost since i quit taking it, or was it cause it was making me retain fluids?
No weight gain: Unfortunately, doctors often do not address this when prescribing medicine, despite weight gain being very troubling for the many patients. All drugs have side effects, and weight gain is common to many drugs. However, there is no literature to support that tylenol (acetaminophen) has any significant influence on weight. ...Read moreSee 1 more doctor answer
Husband with mild cirrhosis was prescribed 1500mg tylenol every day but fifth of vodka every day. does tylenol cause damage right away or is it ok?
Avoid vodka instead!: There is no "mild" cirrhosis; all cirrhosis is serious and implies a risk for liver failure and death. Regardless of the cause of the cirrhosis (but if especially if from alcohol), of course he should be avoiding alcohol entirely. Acetaminophen can be liver toxic and is usually avoided in this situation, but is far less dangerous for him than a daily fifth of vodka. Discuss with his doctor. ...Read moreSee 1 more doctor answer
While opening a new Tylenol bottle, my finger touched the inside of the cap a few minutes.Can this cause contamination?Is it safe to take the tablets?
I stopped tylenol (acetaminophen) cause it was making me real nauseous but now I've noticed some of the weird pains i was getting are gone now, any connection?
Medication overuse : Pain, which results from the repetitive and chronic use of abortive pain medications for four months or more. Tylenol (acetaminophen) should be used with extreme caution in a patient who presents with liver problems. Tylenol (acetaminophen) is generally well tolerated. Rec.: ask your prescribing physician for more information. ...Read moreSee 1 more doctor answer